Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/1789

Title: Welcome to the Journal of Informetrics
Authors: EGGHE, Leo
Issue Date: 2007
Publisher: Elsevier
Citation: JOURNAL OF INFORMETRICS, 1(1). p. 1-1
URI: http://hdl.handle.net/1942/1789
DOI: 10.1016/j.joi.2006.09.003
ISI #: 000253974300001
ISSN: 1751-1577
Category: M
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Preprint17.08 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.